# SDR HEEA087013

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever
- Part number: 406010425107
- Part serial: TI104
- Condition: Worn
- Location: Main Rotor
- Part time: 964 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BUSHINGS. REPLACED 4 EACH BUSHINGS 406-310-406-101 DUE TO WORN.  REPAIRED.
